# SDR AALA20021674

- Difficulty date: November 21, 2002
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N41063
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 506
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Lt Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SJU - FLT 1075 - EN ROUTE MCO-SJU, FLIGHT CREW NOTED GREEN HYDRAULIC SYSTEM QUANTITY LOSS.  DECLARED EMERGENCY AND LANDED AT SJU WITHOUT INCIDENT.  FOUND NR 1 ENIGNE GREEN SYSTEM PRESSURE LINE ON PYLON LEAKING.  TIGHTENED LINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
